American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.53) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Anthony J. D’Aristotle. A note on $\mathcal{Z}$-realcompactifications . Proc. Amer. Math. Soc. 32 (1972) 615-618. MR 0288730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Z. Frolík and Chen-tung Liu. An embedding characterization of almost realcompact spaces . Proc. Amer. Math. Soc. 32 (1972) 294-298. MR 0290334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Kost. Wallman-type compactifications and products . Proc. Amer. Math. Soc. 29 (1971) 607-612. MR 0281159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. K. Steiner. On the topological completion of $M$-space products . Proc. Amer. Math. Soc. 29 (1971) 617-620. MR 0282339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akihiro Okuyama. A characterization of a space with countable infinity . Proc. Amer. Math. Soc. 28 (1971) 595-597. MR 0276929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kenneth D. Magill. On the remainders of certain metric spaces . Trans. Amer. Math. Soc. 160 (1971) 411-417. MR 0286073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Grant Woods. A Boolean algebra of regular closed subsets of $\beta X-X$ . Trans. Amer. Math. Soc. 154 (1971) 23-36. MR 0270341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger W. Hansell. General embedding properties of absolute Borel and Souslin spaces . Proc. Amer. Math. Soc. 27 (1971) 343-352. MR 0268853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kim-peu Chew. A characterization of $N$-compact spaces . Proc. Amer. Math. Soc. 26 (1970) 679-682. MR 0267534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles M. Biles. Wallman-type compactifications . Proc. Amer. Math. Soc. 25 (1970) 363-368. MR 0263029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. K. Steiner and E. F. Steiner. Graph closures and metric compactifications of $N$ . Proc. Amer. Math. Soc. 25 (1970) 593-597. MR 0264614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raymond Y. T. Wong. Extending homeomorphisms in compactification of Fr\'echet spaces . Proc. Amer. Math. Soc. 25 (1970) 548-550. MR 0266163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. K. Steiner and E. F. Steiner. Nest generated intersection rings in Tychonoff spaces . Trans. Amer. Math. Soc. 148 (1970) 589-601. MR 0263032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan Zame. A note on Wallman spaces . Proc. Amer. Math. Soc. 22 (1969) 141-144. MR 0243487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chen-tung Liu. The $\alpha $-closure $\alpha X$ of a topological space $X$ . Proc. Amer. Math. Soc. 22 (1969) 620-624. MR 0244949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter A. Loeb. Compactifications of Hausdorff spaces . Proc. Amer. Math. Soc. 22 (1969) 627-634. MR 0244950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Neil Hindman. On the existence of $c$-points in $\beta N\backslash N$ . Proc. Amer. Math. Soc. 21 (1969) 277-280. MR 0239565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Glenn L. Pfeifer. The Stone-\v Cech compactification of an irreducibly connected space . Proc. Amer. Math. Soc. 20 (1969) 531-532. MR 0235519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jack Porter and John Thomas. On $H$-closed and minimal Hausdorff spaces . Trans. Amer. Math. Soc. 138 (1969) 159-170. MR 0238268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Arlo W. Schurle. Compactification of strongly countable-dimensional spaces . Trans. Amer. Math. Soc. 136 (1969) 25-32. MR 0234423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. F. Dickman. Some characterizations of the Freudenthal compactification of a semicompact space . Proc. Amer. Math. Soc. 19 (1968) 631-633. MR 0225290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. W. Comfort. On the Hewitt realcompactification of a product space . Trans. Amer. Math. Soc. 131 (1968) 107-118. MR 0222846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter A. Loeb. A minimal compactification for extending continuous functions . Proc. Amer. Math. Soc. 18 (1967) 282-283. MR 0216468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mary Ellen Rudin. A technique for constructing examples . Proc. Amer. Math. Soc. 16 (1965) 1320-1323. MR 0188976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. W. Comfort. Retractions and other continuous maps from $\beta X$ onto $\beta X_X$ . Trans. Amer. Math. Soc. 114 (1965) 1-9. MR 0185571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David W. Dean. Subspaces of $C(H)$ which are direct factors of $C(H)$ . Proc. Amer. Math. Soc. 16 (1965) 237-242. MR 0173137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. E. Robinson. A note on Saalfrank's generalizatio of absolute retract . Proc. Amer. Math. Soc. 15 (1964) 308-310. MR 0159308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. W. Comfort and Hugh Gordon. Disjoint open subsets of $\beta X_X$ . Trans. Amer. Math. Soc. 111 (1964) 513-520. MR 0163280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] N. J. Fine and L. Gillman. Remote points in $\beta R$ . Proc. Amer. Math. Soc. 13 (1962) 29-36. MR 0143172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. M. G. Fell. A Hausdorff topology for the closed subsets of a locally compact non-Hausdorff space . Proc. Amer. Math. Soc. 13 (1962) 472-476. MR 0139135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia